Erase bloating and water retention?

Page 1 of 2 12 Last
  1. Erase bloating and water retention?


    Hi, I am on 7th day of Erase and i think that it causes me bloating and water retention! I stared with 2 capsules/day and the last 2 days i went 3/day. Especialy after the morning capsule it causes me bloating!

    What do you think? Did this happen again? What i have to do?


  2. lol no way. Im on it and it makes me look nice and dry..
    •   
       


  3. Quote Originally Posted by sok View Post
    Hi, I am on 7th day of Erase and i think that it causes me bloating and water retention! I stared with 2 capsules/day and the last 2 days i went 3/day. Especialy after the morning capsule it causes me bloating!

    What do you think? Did this happen again? What i have to do?
    ERASE will PULL OUT the water not bloat or retain.

    1. did you use creatine based products or Yohimbine?
    2. you eat much carbs?

  4. Strange it should have the opposite effect, have you changed your diet, started creatine product or something new at the same time?
    PES REPRESENTATIVE
    pescience.com
    http://pescience.com/insider

  5. I have creatine but before erase and my diet is low carb! No use Yohimbine!
    It looks strange! I will see the following days how it will go!
    •   
       


  6. Quote Originally Posted by sok View Post
    Hi, I am on 7th day of Erase and i think that it causes me bloating and water retention! I stared with 2 capsules/day and the last 2 days i went 3/day. Especialy after the morning capsule it causes me bloating!

    What do you think? Did this happen again? What i have to do?
    Quote Originally Posted by sok View Post
    I have creatine but before erase and my diet is low carb! No use Yohimbine!
    It looks strange! I will see the following days how it will go!
    Interesting - this is the OPPOSITE to what Erase does. Being an AI it will DEcrease water retention and act as a diuretic, drying you out even more on a low carbohydrate diet. As far as bloating, that could be because you are going low carbohydrate.

    Creatine is not going to cause those effects, especially if you have been using it before without them.

    Have you changed anything re training or your daily schedule in any way? No matter how insignificant you may think it is, it could have a big impact.

    Anyways, try taking your Erase doses WITH food, instead of on an empty stomach, and see how that affects you.

    ~Rosie~

  7. I took the last 2 doses with food and i think it is better!

    No, i didn't change anything in my training or diet. I believe that in couple of days it will go well!
    I will let you know!

  8. Quote Originally Posted by sok View Post
    I took the last 2 doses with food and i think it is better!

    No, i didn't change anything in my training or diet. I believe that in couple of days it will go well!
    I will let you know!
    Good. Please keep us updated - I want to see this issue sorted out so that you can start enjoying Erase and seeing its benefits.

    ~Rosie~

  9. Quote Originally Posted by sok View Post
    I took the last 2 doses with food and i think it is better!

    No, i didn't change anything in my training or diet. I believe that in couple of days it will go well!
    I will let you know!
    Have you increased your sodium intake? Example any kind of seasonings sauces etc.
    Motivation is what gets you started habit is what keeps you going.

  10. Quote Originally Posted by dat dude View Post
    Have you increased your sodium intake? Example any kind of seasonings sauces etc.
    I eat lot of cabbage but also before erase.
    Maybe i still have lot of sodium in my body from the Easter!

  11. Quote Originally Posted by sok View Post
    I eat lot of cabbage but also before erase.
    Maybe i still have lot of sodium in my body from the Easter!
    Ok just ry to keep your diet clean. If you are just eating cabbages that shouldn't be a problem as far as sodium. Just remember salt any kinds of seasings added to food can increase your sodium intake. Let us know how it goes..
    Motivation is what gets you started habit is what keeps you going.

  12. Quote Originally Posted by MAxximal View Post
    1. did you use creatine based products or Yohimbine?
    Y causes bloat? including a-Y?

  13. hmmm since starting alphat2 two weeks ago i've noticed my spare tire seems flabbier and hangs more than normal while my mid section is leaning out

  14. Quote Originally Posted by McBurly View Post
    Y causes bloat? including a-Y?
    Yohimbine builds up in fat cells (which is why it makes you hold water until you come off it)

    with Alpha Yohimbine i not noticed this effect.

  15. Quote Originally Posted by McBurly View Post
    hmmm since starting alphat2 two weeks ago i've noticed my spare tire seems flabbier and hangs more than normal while my mid section is leaning out
    It sounds to me like the leaning out is causing a bit of a loose skin issue.
    The Historic PES Legend

  16. Quote Originally Posted by DAdams91982 View Post
    It sounds to me like the leaning out is causing a bit of a loose skin issue.
    That . . . It's also possible that the fat in that area is being mobilized and needs to be burned . . .

    ~Rosie~

  17. Now I am on 7-8 day with 3 caps/day and all are great! I think that 2 caps for me were too low dose!
    I am on 3 caps, water retention is gone, bloating maybe was coincidence and also i do NOT have joint issue! Do you think that is overkill to go 4 caps/day? The bad is that in this dose cost is high...

    I like it very much now!

  18. Quote Originally Posted by sok View Post
    Now I am on 7-8 day with 3 caps/day and all are great! I think that 2 caps for me were too low dose!
    I am on 3 caps, water retention is gone, bloating maybe was coincidence and also i do NOT have joint issue! Do you think that is overkill to go 4 caps/day? The bad is that in this dose cost is high...

    I like it very much now!
    Sounds like it wasn't an issue caused by Erase, then - good that you sorted it out, or it went away.

    Using four caps is not an issue - if you have any problems with joints though, drop back to three caps daily.

    ~Rosie~

  19. Ok thanks!

  20. Quote Originally Posted by Rosie Chee Scott View Post
    Sounds like it wasn't an issue caused by Erase, then - good that you sorted it out, or it went away.

    Using four caps is not an issue - if you have any problems with joints though, drop back to three caps daily.

    ~Rosie~
    exactly, sometimes it takes a little experimentation to find your sweet spot. Once you do...Erase is a staple

  21. Quote Originally Posted by sok View Post
    Now I am on 7-8 day with 3 caps/day and all are great! I think that 2 caps for me were too low dose!
    I am on 3 caps, water retention is gone, bloating maybe was coincidence and also i do NOT have joint issue! Do you think that is overkill to go 4 caps/day? The bad is that in this dose cost is high...

    I like it very much now!
    Good to hear
    HIGH VOLUME - Supreme Stim-Free Nitric Oxide Matrix
    SELECT Protein
    - Ultra-Premium Blend
    ALPHAMINE - Thermogenics...Redefined

  22. Time passed and i finished for now! It was very good! I have 2 days without erase and i can see that some water came back... I will wait 4 weeks and then go again!

    I went until 4 caps without joint issue. But maybe Estrogens went very low in that dose and i think that i lost a litle of my libido... For a good libido you need Estrogen also...

  23. just completed my first week on erase 2x aday and 3g daa. low carb 5 out of 7 dats around 80g and i am a tad bloated too have lost most of my deffinition on my abs . not kool at all upping it now to 3 aday and will see if it will change. am doing weights am and cardio in the pm. eat 90% of my carbs before the cardio. help !!
  •   

      
     

Similar Forum Threads

  1. Erase and Activate Xtreme water retention
    By demonico in forum Supplements
    Replies: 15
    Last Post: 05-16-2011, 01:16 PM
  2. since erase takes away water retention..
    By adamroya in forum PES
    Replies: 5
    Last Post: 11-15-2010, 10:35 AM
  3. Bloating or water retention on HGH
    By zenstinkfist in forum IGF-1/GH
    Replies: 5
    Last Post: 06-02-2010, 09:59 AM
  4. Water Retention
    By emdogg in forum Supplements
    Replies: 3
    Last Post: 07-21-2009, 11:26 PM
  5. water retention
    By lennoxchi in forum Anabolics
    Replies: 8
    Last Post: 07-19-2009, 02:50 PM
Log in
Log in